# SDR ASAA2015013110550

- Difficulty date: January 31, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 24,367 hours, 7,473 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND RT HORIZONTAL LOWER SKIN INBD ROW OF FASTENERS AT STABILIZER  STA 101.90,  9' FWD OF AFT SPAR.  MARKED AS .865' LONG.  ACFT GROUNDED. REMOVED DAMAGE AND ACCOMPLISHED DOUBLER REPAIR REF SRM 55-10-01-2R-11, REPAIR 11.
